Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

Contents of Volume 9

All articles in this issue are freely accessible.
Nonpositive immersions, sectional curvature, and subgroup properties
Daniel T. Wise.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 1-9
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1988866
Levi’s parametrix for some sub-elliptic non-divergence form operators
Andrea Bonfiglioli, Ermanno Lanconelli and Francesco Uguzzoni.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 10-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1988867
A $C^{0}$-theory for the blow-up of second order elliptic equations of critical Sobolev growth
Olivier Druet, Emmanuel Hebey and Frédéric Robert.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 19-25
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1988868
Markov structures for non-uniformly expanding maps on compact manifolds in arbitrary dimension
José F. Alves, Stefano Luzzatto and Vilton Pinheiro.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 26-31
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1988869
A note on the construction of nonseparable wavelet bases and multiwavelet matrix filters of $L^{2}(\R^{n})$, where $n≥2$
Abderrazek Karoui.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 32-39
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1988870
The conjugacy problem for groups, and Higman embeddings
A. Yu. Ol'shanskii and M. V. Sapir.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 40-50
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1988871
Unification of zero-sum problems, subset sums and covers of $\mathbb Z$
Zhi-Wei Sun.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 51-60
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1988872
Topological obstructions to graph colorings
Eric Babson and Dmitry N. Kozlov.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 61-68
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2029466
Metric tensor estimates, geometric convergence, and inverse boundary problems
Michael Anderson, Atsushi Katsuda, Yaroslav Kurylev, Matti Lassas and Michael Taylor.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 69-79
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2029467
Algebras of pseudodifferential operators on complete manifolds
Bernd Ammann, Robert Lauter and Victor Nistor.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 80-87
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2029468
On asymptotic behavior of solutions of the Dirichlet problem in half-space for linear and quasi-linear elliptic equations
Vasily Denisov and Andrey Muravnik.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 88-93
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2029469
A strongly diagonal power of algebraic order bounded disjointness preserving operators
Karim Boulabiar, Gerard Buskes and Gleb Sirotkin.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 94-98
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2029470
Rigidity properties of $\zd$-actions on tori and solenoids
Manfred Einsiedler and Elon Lindenstrauss.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 99-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2029471
Nonholonomic tangent spaces: intrinsic construction and rigid dimensions
A. Agrachev and A. Marigo.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 111-120
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2029472
Singularity structure in mean curvature flow of mean-convex sets
Tobias H. Colding and Bruce Kleiner.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 121-124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2029473
A geometric mechanism for diffusion in Hamiltonian systems overcoming the large gap problem: Announcement of results
Amadeu Delshams, Rafael de la Llave and Tere M. Seara.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 125-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2029474
Harmonic functions on Alexandrov spaces and their applications
Anton Petrunin.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 135-141
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2030174
On $\mathbf{3}$-graded Lie algebras, Jordan pairs and the canonical kernel function
M. P. de Oliveira.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 142-151
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2029475
A stochastic complex network model
David J. Aldous.
Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 152-161
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2029476